MDJunction - People Helping People
 
Ask a Question
12/29/2010 06:51 PM

CADASIL Support Forums

JTSA

I have read that CADASIL has an anti-cholinergic effect, and I have read that sinus and allergy medicines also have that.

I can't figure out if this means I should avoid allergy meds or not.

I simply cannot understand the term "anti-cholinergic effect". Anybody?

Reply

12/31/2010 03:15 PM
michael178
 
Posts: 64
Member

Post edited by: michael178, at: 12/31/2010 03:17 PM

Post edited by: michael178, at: 01/01/2011 10:56 AM


12/31/2010 03:19 PM
michael178
 
Posts: 64
Member

it is a neurotransmitter blocker
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved